Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Homeopath   »  

Suffering from stammering. Having low confidence problem. Suggest some medication

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
hello sir, i am sufeering from stammering (sttutering) since last 4-5 years. please help me. i think i have a low confidence problem. i can speak fluently when i am alone but whenever it comes to speak in public my situation gets just worse. not a simple word comes out of my mouth. please also tell me if meditation can help or not or any other ayurvedic medicine. please help me sir
Posted Fri, 27 Jul 2012 in Alternative Medicine
Answered by Dr. Naveen Kumar 2 hours later

Stuttering is one of the common speech disorders. Stuttering can affect anyone; it is common in young children. Boys are three times more likely to stutter than girls. As they grow, most of the children stop stuttering.

Stuttering is mainly categorized into developmental, neurological and psychological. Psychological is the commonest cause of stuttering problem in adult males. In your case, it could be the psychological problem rather than neurological.

To be XXXXXXX there is no medicine in Allopathy, Homeopathy or Ayurveda. To have a comprehensive and reliable diagnosis you should get examined by a well-qualified Speech-Language Pathologist (SLP). The gold standard treatment is speech therapy and counseling with a clinical psychologist.

The speech therapy will be in the form of 'Fluency shaping therapy' and 'Stuttering modification therapy', both of these will help in overcoming the fear of stuttering and you will become normal.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor